XLS Injector Road Map (Wp3-Wp6-Wp2 Joint Meeting)

Europe/Rome
Aula Salvini, ed. 36 (INFN/LNF )

Aula Salvini, ed. 36

INFN/LNF

Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
Gerardo D'Auria (Elettra), Massimo Ferrario (LNF)
Description

The goal of the meeting will be to discuss the current XLS injector designs and to establish an effective Injector Road Map for the preparation of the XLS CDR, identifying the options able to fulfill the XLS FEL requirements.

All the injector designs developed so far  (S-C-X RF guns and DC gun)  will be compared in terms of capability to fulfill the target injector parameters at 300 MeV (at low and high repetition rates) as predicted by beam dynamics simulations. The Technology  Readiness Level (TRL) will be also considered.

The meeting is foreseen to last 2.5 days. It will take place in FRASCATI at the INFN-LNF laboratories from 11 am on November 13 up to 1 pm of November 15.

 

 

Participants
  • Alessandro gallo
  • Alessandro Vannozzi
  • Andrea Ghigo
  • Andrea Latina
  • Anna Giribono
  • Avni Aksoy
  • Bruno Spataro
  • Caterina Tabacco
  • Cristina Vaccarezza
  • Daniel González Iglesias
  • David Alesini
  • eduardo Marin Lacoma
  • Evangelos Gazis
  • Federico Nguyen
  • Francesca Casarin Calenda
  • Gerardo D'Auria
  • Gimeno Martinez Benito
  • Jessica Scifo
  • Luca Piersanti
  • Marco Diomede
  • Massimo Ferrario
  • Michele Croia
  • Neil Thompson
  • Paolo Craievich
  • Regina Alexandra Rochow-Carbone
  • Riccardo Pompili
  • Robert Apsimon
  • Simone Di Mitri
  • Steffen Doebert
  • Thomas Lucas
  • Xiaowei Wu
Invia una mail
    • 10:00 11:00
      REGISTRATION 1h Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
    • 11:00 11:30
      Status of the Compact Light project 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Gerardo D'Auria (Elettra)
    • 11:30 12:00
      Introduction and goals of the meeting 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Massimo Ferrario (LNF)
    • 12:00 12:30
      Toward a comprehensive parameter list of CompactLight FEL 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Simone Di Mitri (Elettra Sincrotrone Trieste)
    • 12:30 13:00
      Discussion 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
    • 13:00 14:30
      Lunch Break 1h 30m Canteen (INFN/LNF)

      Canteen

      INFN/LNF

    • 14:30 15:30
      Overview of the SwissFEL injector design and performances 1h Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Paolo Craievich (Paul Scherrer Institut)
    • 15:30 16:00
      Experience with the SPARC_LAB photoinjector 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Riccardo Pompili (LNF)
    • 16:00 16:30
      Coffee break 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
    • 16:30 17:00
      Status of the S-band injector simulations, VB versus MC options 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Cristina Vaccarezza (LNF)
    • 17:00 17:30
      S-band gun direct injection in the X-band booster 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Steffen Doebert (CERN)
    • 17:30 18:00
      Integrated start-2-end simulation results for the XLS S+X-band option 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Eduardo Marin Lacoma (CELLS)
    • 20:00 22:00
      Social dinner 2h Trattoria Zarazà, Via Regina Margherita, 45, 00044 Frascati RM ()

      Trattoria Zarazà, Via Regina Margherita, 45, 00044 Frascati RM

    • 10:00 11:00
      SPARC_LAB TOUR 1h
    • 11:00 11:30
      Coffee break 30m Ed. 36

      Ed. 36

    • 11:30 12:00
      Updates on the DC gun injection option for compact light 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Thomas Lucas (ARCNL and TUe)
    • 12:00 12:30
      Status of the C-band injector simulations, VB versus MC options 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Michele Croia (LNF)
    • 12:30 13:00
      Status of the C-band injector design 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speakers: David Alesini (LNF), Alessandro Vannozzi
    • 13:00 14:30
      Lunch Break 1h 30m Canteen

      Canteen

      INFN/LNF

    • 14:30 15:00
      Updates on the X gun injection option for compact light 30m Aula Conversi, Ed. 57 ()

      Aula Conversi, Ed. 57

      Speaker: Daniel González Iglesias (Instituto de Física Corpuscular (UV-CSIC))
    • 15:00 15:30
      1D linac design based on C-band and X-band injector options 30m Aula Conversi, Ed.57 ()

      Aula Conversi, Ed.57

      Speaker: Xingguang Liu
    • 15:30 16:00
      Laser-Photocathode Studies and Solenoid 3D design 30m Aula Conversi, Ed.57 ()

      Aula Conversi, Ed.57

      Speaker: Evangelos Gazis (National Technical University of Athens)
    • 16:00 16:30
      Coffee break 30m Aula Conversi, Ed. 57 ()

      Aula Conversi, Ed. 57

    • 16:30 17:00
      Spatial autocorrelation study for laser beam quality estimation 30m Aula Conversi, Ed. 57 ()

      Aula Conversi, Ed. 57

      Speaker: Jessica Scifo (LNF)
    • 17:00 18:00
      Discussion: Evaluation of the proposed schemes and preparation of the inputs for WP2 and WP6 1h Aula Conversi, Ed. 57 ()

      Aula Conversi, Ed. 57

    • 20:00 22:00
      Social dinner 2h Cacciani Restaurant, Via Armando Diaz, 13, 00044 Frascati RM

      Cacciani Restaurant, Via Armando Diaz, 13, 00044 Frascati RM

    • 10:00 10:30
      Ka-band lineariser and rf system updates 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Xiaowei Wu (CERN)
    • 10:30 11:00
      Undulator technologies for the XLS FEL schemes 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
      Speaker: Federico Nguyen (ENEA)
    • 11:00 11:30
      Coffee break 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy
    • 11:30 13:00
      Final Discussion 1h 30m Aula Salvini, ed. 36

      Aula Salvini, ed. 36

      INFN/LNF

      Via Enrico Fermi 40, 00044 Frascati (Rome) Italy